# SDR CA021009024

- Difficulty date: October 7, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 737-2Q9
- Aircraft time: 56,028 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 4 INCH CRACK,RUNNING FORE & AFT WAS FOUND DIRECTLY ABOVE STRINGER 16L AT STATION 520. CRACK REPAIR ACCOMPLISHED AS PER 737 SRM 53-30-3.
